Search Results Year: 1972 — South Dakota Academy of Science

Home » Search results for 'Year: 1972'

 

Search Results for: Year: 1972

 

Table of Contents Author(s): Year: 1972 Volume: 51 Pages: 1-5 (Download Publication)

Table of ContentsAuthor(s): Year: 1972 Volume: 51 Pages: 1-5

 

Minutes of the Fifty-seventh Annual Meeting Author(s): Year: 1972 Volume: 51 Pages: 6-22 (Download Publication)

Minutes of the Fifty-seventh Annual MeetingAuthor(s): Year: 1972 Volume: 51 Pages: 6-22

 

Presidential Address Author(s): Raymond D. Dillon Year: 1972 Volume: 51 Pages: 23-26 (Download Publication)

Presidential AddressAuthor(s): Raymond D. DillonYear: 1972 Volume: 51 Pages: 23-26

 

Exact Equations of a Moving Charged Structureless particle in an Arbitrary Curved Space Author(s): Amir Y. Tacawy and W.F. Klawiter, Jr. Year: 1972 Volume: 51 Pages: 28-29 (Download Publication)

Exact Equations of a Moving Charged Structureless particle in an Arbitrary Curved SpaceAuthor(s): Amir Y. Tacawy and W.F. Klawiter, Jr.Year: 1972 Volume: 51 Pages: 28-29

 

Pythagorean Triangles Whose Legs Differ by One Author(s): Dale C. Koepp Year: 1972 Volume: 51 Pages: 30-33 (Download Publication)

Pythagorean Triangles Whose Legs Differ by OneAuthor(s): Dale C. KoeppYear: 1972 Volume: 51 Pages: 30-33

 

Solutions of A3 + B3 = A2 + B2 + C2 Author(s): Ralph Kopp and David Ballew Year: 1972 Volume: 51 Pages: 34-37 (Download Publication)

Solutions of A3 + B3 = A2 + B2 + C2Author(s): Ralph Kopp and David BallewYear: 1972 Volume: 51 Pages: 34-37

 

Relative Convergence of Series Author(s): Curtis A. Lipkie Year: 1972 Volume: 51 Pages: 38-49 (Download Publication)

Relative Convergence of SeriesAuthor(s): Curtis A. LipkieYear: 1972 Volume: 51 Pages: 38-49

 

A Combinatorial Identity Author(s): Roger Opp Year: 1972 Volume: 51 Pages: 50-51 (Download Publication)

A Combinatorial IdentityAuthor(s): Roger OppYear: 1972 Volume: 51 Pages: 50-51

 

Triangular Numbers with Repeated Digits Author(s): David W. Ballew and Robald C. Weger Year: 1972 Volume: 51 Pages: 52-54 (Download Publication)

Triangular Numbers with Repeated DigitsAuthor(s): David W. Ballew and Robald C. WegerYear: 1972 Volume: 51 Pages: 52-54

 

The Diophantine Equation y2 + k = x in Triangular Numbers Author(s): David W. Ballew and John E. Hutter Year: 1972 Volume: 51 Pages: 56-57 (Download Publication)

The Diophantine Equation y2 + k = x in Triangular NumbersAuthor(s): David W. Ballew and John E. HutterYear: 1972 Volume: 51 Pages: 56-57